# SDR COMA0670111

- Difficulty date: March 5, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 9,029 hours, 6,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 85319
- Condition: Faulty
- Location: Emergency Light
- Part time: 5,356 hours, 4,034 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5365 - EMERGENCY LIGHT IN GALLEY CEILING INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK.
